# SDR COEA2019071110816

- Difficulty date: July 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,922 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53371227214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198725 NR 200092 HEAVY CHECK COE/MINOR REPAIR: HORIZONTAL ANGLE BETWEEN FRAMES 13-14 UNDER THE PANEL RACK HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED ANGLE CLIP WITH NEW.
